# SDR FDEA200812265301

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL FLOOR PANEL STA 1681 TO STA 1720 HAS CORRROSION SEVERAL SPOTS.  ENTIRE AREA. REMOVED CORROSION ON IAW SRM 51-10-02,  FOUND (2) SPOTS  OUT OF LIMITS, FABRICATED.  (2) DOUBLER REPAIRS IAW SRM 53-60- 51; ALTERNATIVE 1-REPAIR 2, TREATED, PRIMED AND INSTALLED (2) DOUBLER REPAIRS IAW SRM 51-20-01 AND 51-40-02.THIS IS CATEGORY "A" AND MAJOR REPAIR.
